MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA230Q/65
Medical Device Problem Codes Failure to Capture (1081); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); Discomfort (2330)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2938836-2020-02625.It was reported that the patient had a left ventricular assist device (lvad) and presented in the emergency room after receiving inappropriate shocks.The patient had low magnesium level.Upon device interrogation, the right ventricular and atrial leads exhibited loss of capture resulting in sensing issue and high voltage therapy.The sensing was not changed.Programming changes were made.The patient was stable before, during and after the event.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9982646
Report Number2938836-2020-02624
Device Sequence Number4483723
Product Code NVY
UDI-Device Identifier05414734507394
UDI-Public05414734507394
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberLDA230Q/65
Device Catalogue NumberLDA230Q-65
Device Lot NumberS000011870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS
Outcome Attributed to Adverse Event Other;